MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; TEMPERATURE PROBE

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; TEMPERATURE PROBE
Model Number 900MR861
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Fisher & paykel (f&p) healthcare is currently in the process of completing our investigation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A healthcare facility in illinois reported that a 900mr861 temperature/flow probe was found with a loose connection to a breathing circuit.There was no reported patient involvement.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Method: the subject 900mr861 temperature/flow probe and additional information about the reported event were requested to be provided to fisher & paykel (f&p) healthcare new zealand for evaluation.In addition, a review of the manufacturing records of the provided lot batch of the 900mr861 temperature/flow probe was performed.Results: there was no response to f&p healthcare's requests or follow ups regarding the return of the device and additional information.A review of the manufacturing records of the lot batch of the 900mr861 temperature/flow probe confirmed that that the patient-end temperature/flow probe parts were made to dimensional specifications.Conclusion: based on the limited information provided by the healthcare facility and without the return of the subject device, we are unable to determine the cause of the reported event.As part of design validation and verification activities, all f&p healthcare products are tested to ensure they meet documented product requirements and specifications.At the end of the final assembly process, all 900mr861 temperature/flow probes are 100% tested as follows: functional testing of temperature/flow probe.Visual inspections for any visible defects and contamination.Resistance testing.The instructions for use for the 900mr861 temperature/flow probes outlines the correct set-up of the temperature probe and also state the following: ensure that both temperature probe sensors are correctly and securely fitted.Push the airway probe and chamber probe into breathing circuit making sure they are correctly located and pushed into place.Perform ventilator leak test on the breathing circuit before use.There is a residual risk associated with use of this product, even if used as intended.Following all instructions and warnings provided, the risk of hypoxic injury, skin burns, airway burns, airway injury, lung injury, electric shock injury, musculoskeletal injury, and hypothermia remains.These risks may result in serious injury or death.The instructions for use accompanying each mr850 respiratory humidifier outlines the correct set-up of the device in accordance with instructions and warnings, and also states the following: ensure that both temperature probe sensors are correctly and securely fitted.Visually inspect the humidifier and accessories for damage before use and replace if damaged.This product is for use under the supervision of trained medical personnel.Ensure that appropriate ventilator and/or patient monitor alarms are set, connections are secure, and a leak test is completed before use.The mr850 technical manual also outlines the action required when a flashing 'airway probe' indicator is accompanied by an audible alarm, including to 'check for proper insertion of the airway probe into a correctly configured breathing circuit', and to 'adjust as necessary'.It also outlines the 6 monthly and annual maintenance tasks to ensure the humidifier, and its accessories are in working order.In addition, it also states that the accessories used with the mr850 respiratory humidifier are to be visually and functionally checked and replaced in the case of damage or if it fails the performance test.

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
TEMPERATURE PROBE
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key22164755
Report Number9611451-2025-00522
Device Sequence Number7818722
Product Code BTT
UDI-Device Identifier09420012401281
UDI-Public(01)09420012401281(10)2102732068(11)230810
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K983112
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number900MR861
Device Catalogue Number900MR861
Device Lot Number2102732068
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2025
Supplement Date Received by Manufacturer06/23/2025
Initial Report FDA Received Date06/08/2025
Supplement Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/10/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown